# SDR VNAA202509260004

- Difficulty date: August 14, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670322129
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NLG DOOR INTERNAL HOLES OF HINGE FITTINGS (2EAS) LH/RH AT FUSELAGE STRUCTURE WAS FOUND.  CORROSION ON NLG DOOR INTERNAL HOLES OF HINGE FITTINGS (2EAS) LH/RH AT FUSELAGE STRUCTURE WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 51-10-06-001-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
